Health knowledge made personal
Join this community!
› Share page:

I just finished 12 rounds fo chemo for non-hodgkins lymphoma-my belly is a little uncomfotable-should I be concerned?


Posted by peggy5810

 
Answers (1)
Sort by: Newest first | Oldest first

Following a full course of chemotherapy and radiation, my wife had the same symptoms.

The treatment had killed off all of the beneficial bacteria in her intestinal tract and she was bloated from gas. This showed up clearly on a CT scan.

Her radiation oncologist suggested some “over the counter” treatments for her including Senna-S, milk of magnesia, Acidophilus and Activia yogurt to jump-start her system. These did the trick.

Of course, the FIRST thing to do is to inform your doctor. The symptoms may be related to something more serious. Your doctor can only help you if you make him/her aware of what is going on with you.

 

I hope this answer helps.

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: